Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Hi everyone! I’m 6 days post op and so far so good. I am concerned at the level of bruising I’m getting on my stomach though. My entire lower stomach below the belly button is dark purple. The drs. Have me doing blood thinner shots in the same area and I’m running out of places to stick myself.

Is this normal? Or should I be making a call?

Share this post


Link to post
Share on other sites

Those blood thinner shots can cause some bad bruising if you do them too fast. Call your doctor and ask if you're able to inject them anywhere else.

Share this post


Link to post
Share on other sites

On 08/02/2020 at 12:51, Sammi_Katt said:



Those blood thinner shots can cause some bad bruising if you do them too fast. Call your doctor and ask if you're able to inject them anywhere else.


Thank you! I called today and they said the same thing. Doc said I can inject anywhere as long as I can pinch an inch.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×